MAUDE Adverse Event Report: AVALIGN TECHNOLOGIES INC. AVALIGN; KRAY HOOK WITH FINGER RET LARGE BALL TIP TIP 3.5MM OL 185 (7 1/4")

AVALIGN TECHNOLOGIES INC. AVALIGN; KRAY HOOK WITH FINGER RET LARGE BALL TIP TIP 3.5MM OL 185 (7 1/4")
Model Number VM82-7222
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/04/2024
Type of Reportable Event Malfunction
Event or Problem Description
On 11/06/2024, avalign gsi quality received a customer complaint from steris corporation.Steris corp reported that their customer, the nebraska medical center,reported to them that they had two (2) units of customer part# vm82-7222 that the ball tips broke off during a case.They were removed with no patient impact.

Brand Name
AVALIGN
Common Device Name
KRAY HOOK WITH FINGER RET LARGE BALL TIP TIP 3.5MM OL 185 (7 1/4")
Manufacturer (Section D)
AVALIGN TECHNOLOGIES INC.
626 cooper ct
schaumburg IL 60173
Manufacturer (Section G)
AVALIGN TECHNOLOGIES INC.
626 cooper ct
schaumberg IL 60173
Manufacturer Contact
alexis kurz
626 cooper ct
schaumberg, IL 60173
8479080292
MDR Report Key20863290
Report Number1421101-2024-00006
Device Sequence Number8785896
Product Code GZX
UDI-Device Identifier00190776068103
UDI-Public00190776068103
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberVM82-7222
Device Lot Number04012
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/06/2024
Initial Report FDA Received Date12/06/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown